×

Found 374 Documents (Results 1–100)

100
MathJax

Local \(L^p\)-Brunn-Minkowski inequalities for \(p < 1\). (English) Zbl 07573740

Memoirs of the American Mathematical Society 1360. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5160-8/pbk; 978-1-4704-7092-0/ebook). v, 78 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity. (English) Zbl 1483.35093

Memoirs of the American Mathematical Society 1348. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5052-6/pbk; 978-1-4704-7014-2/ebook). vi, 115 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Characterizing the volume via a Brunn-Minkowski type inequality. (English) Zbl 1403.52007

Bianchi, Gabriele (ed.) et al., Analytic aspects of convexity. Selected papers based on the presentations at the conference, Rome, Italy, October 10–14, 2016. Cham: Springer (ISBN 978-3-319-71833-0/hbk; 978-3-319-71834-7/ebook). Springer INdAM Series 25, 103-120 (2018).
MSC:  52A38 52A40
PDF BibTeX XML Cite
Full Text: DOI

On the discrete Brunn-Minkowski inequality by Gardner&Gronchi. (On the discrete Brunn-Minkowski inequality by Gradner&Gronchi.) (English) Zbl 1398.52016

Garijo, Delia (ed.) et al., Discrete mathematics days 2018. Extended abstracts of the 11th “Jornadas de matemática discreta y algorítmica” (JMDA), Sevilla, Spain, June 27–29, 2018. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 68, 299-304 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software